# SDR QXEA2016102100664

- Difficulty date: October 9, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13 REQUIRES REPLACEMENT DUE TO EXCESSIVE CORROSION.  LOCATED & DRILLED NEW SEAT TRACK FROM FS X102.5 TO FS 571.5 REF SRM 51-40-07-02-01.  INSTALLED IAW SRM 51-41-00-00-01 & DWG 85361501 REV-E DATED 2013-02-12.  PERFORMED BOND CHECK AT FS X295.0 AT Y 9.250 REF AMM 51-80-00-760-830.  CHECKED GOOD.  RESTORED FINISH ON SEAT TRACK REF SRM 51-25-10-00-01, 51-25-15-02-01 & 51-25-25-02-01.
